Alert archive / North Dakota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 45, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jul 5, 2015, 11:33 AM CDT for 5 counties in North Dakota; Polk County, Minnesota. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2015, 11:33 AM CDT (16:33 UTC)
- Expired
- Jul 5, 2015, 12:11 PM CDT
- In force
- 38 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 80.0 mph
Counties Polk County, MN, Cass County, ND, Grand Forks County, ND, Griggs County, ND, Steele County, ND, Traill County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 11 km from the middle of the area, began a volume at 16:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 11:45 AM CDT | TSTM WND DMG | 4 Nnw Grand Forks, ND | LARGE 3 TO 5 INCH DIAMETER TREE BRANCHES BROKEN DOWN IN SHELTER BELTS NEAR INTERSTATE 29. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 5, 10:40 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 4.6 hours before the alert went out and 267 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1258 J/kg
- Mixed-layer CIN
- -267 J/kg
- Mixed-layer LCL
- 1250 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 150 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KFGF 051633
SVRFGF
MNC119-NDC017-035-039-091-097-051730-
/O.NEW.KFGF.SV.W.0045.150705T1633Z-150705T1730Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1133 AM CDT SUN JUL 5 2015
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN POLK COUNTY IN NORTHWESTERN MINNESOTA...
TRAILL COUNTY IN SOUTHEASTERN NORTH DAKOTA...
NORTH CENTRAL CASS COUNTY IN SOUTHEASTERN NORTH DAKOTA...
STEELE COUNTY IN SOUTHEASTERN NORTH DAKOTA...
SOUTHEASTERN GRIGGS COUNTY IN SOUTHEASTERN NORTH DAKOTA...
GRAND FORKS COUNTY IN NORTHEASTERN NORTH DAKOTA...
* UNTIL 1230 PM CDT
* AT 1130 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MANVEL TO NEAR HOPE...MOVING EAST AT 40 MPH.
THESE ARE VERY DANGEROUS STORMS.
HAZARD...80 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
CONSIDERABLE DAMAGE TO ROOFS...WINDOWS AND VEHICLES.
EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.
* SEVERE THUNDERSTORMS WILL BE NEAR... MANVEL AROUND 1135 AM CDT.
GRAND FORKS 1145 AM CDT.
GALESBURG...CLIFFORD AND SHERACK AROUND 1200 PM CDT.
EUCLID AND BLANCHARD AROUND 1210 PM CDT.
GRANDIN AND KELSO AROUND 1225 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS AN EXTREMELY DANGEROUS SITUATION WITH TORNADO LIKE WIND
SPEEDS EXPECTED. MOBILE HOMES AND HIGH PROFILE VEHICLES ARE
ESPECIALLY SUSCEPTIBLE TO WINDS OF THIS MAGNITUDE AND MAY BE
OVERTURNED. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THESE STORMS HAVE THE POTENTIAL TO CAUSE
SERIOUS INJURY AND SIGNIFICANT PROPERTY DAMAGE.
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THESE STORMS MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
&&
LAT...LON 4767 9791 4767 9788 4771 9788 4813 9760
4799 9653 4750 9682 4749 9686 4743 9686
4717 9701 4734 9813
TIME...MOT...LOC 1630Z 272DEG 35KT 4809 9721 4731 9782
HAIL...1.00IN
WIND...80MPH
$$
SPEICHER2 follow-up statements
000
WWUS53 KFGF 051705
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1205 PM CDT SUN JUL 5 2015
NDC017-035-039-091-097-051714-
/O.CAN.KFGF.SV.W.0045.000000T0000Z-150705T1730Z/
TRAILL ND-CASS ND-STEELE ND-GRIGGS ND-GRAND FORKS ND-
1205 PM CDT SUN JUL 5 2015
...THE SEVERE THUNDERSTORM WARNING FOR TRAILL...NORTH CENTRAL CASS...
STEELE...SOUTHEASTERN GRIGGS AND GRAND FORKS COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED THEREFORE THE WARNING
HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FOR
NORTHWESTERN MINNESOTA AND EASTERN NORTH DAKOTA.
LAT...LON 4799 9653 4762 9675 4765 9689 4769 9691
4803 9686
TIME...MOT...LOC 1704Z 272DEG 35KT 4798 9647 4720 9708
$$
MNC119-051730-
/O.CON.KFGF.SV.W.0045.000000T0000Z-150705T1730Z/
POLK MN-
1205 PM CDT SUN JUL 5 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR SOUTHWESTERN POLK COUNTY...
AT 1204 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR DOROTHY TO NEAR GRANDIN...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN POLK COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4799 9653 4762 9675 4765 9689 4769 9691
4803 9686
TIME...MOT...LOC 1704Z 272DEG 35KT 4798 9647 4720 9708
HAIL...0.88IN
WIND...60MPH
$$
SPEICHER000
WWUS53 KFGF 051711
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1211 PM CDT SUN JUL 5 2015
MNC119-051721-
/O.CAN.KFGF.SV.W.0045.000000T0000Z-150705T1730Z/
POLK MN-
1211 PM CDT SUN JUL 5 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN POLK COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER HEAVY RAIN IS
STILL POSSIBLE WITH THESE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FOR
NORTHWESTERN MINNESOTA AND EASTERN NORTH DAKOTA.
LAT...LON 4799 9653 4762 9675 4765 9689 4769 9691
4803 9686
TIME...MOT...LOC 1708Z 272DEG 35KT 4798 9647 4720 9708
$$
SPEICHERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 10:42 AM CDT, 51 minutes earlier.
Area forecast discussion, Jul 5, 10:42 AM CDT, 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND FORKS ND 1042 AM CDT SUN JUL 5 2015 .UPDATE... ISSUED AT 1042 AM CDT SUN JUL 5 2015 UPDATE FOR SEVERE THUNDERSTORM WATCH. STORMS MOVING INTO WESTERN CWA ARE STARTING TO PUT OUT SOME WIND...AND STORMS WILL BECOME MORE SURFACE BASED AS THEY MOVE EAST. UPDATE ISSUED AT 940 AM CDT SUN JUL 5 2015 CONVECTION HAS FIRED MAINLY NORTH OF HIGHWAY 2 AS THE SHORTWAVE TROUGH APPROACHES...WITH ADDITIONAL STORMS FURTHER SOUTH INTO CENTRAL ND ALONG THE SFC BOUNDARY. HRRR HAS A GOOD HANDLE ON CONVECTION THIS MORNING...SO FOLLOWED FOR THE NEXT FEW HOURS. PRECIP WILL CONTINUE MAINLY IN THE NORTH THIS MORNING WITH THE BEST LIFT...THEN SHIFT SOUTH LATER TODAY AS THE COLD FRONT PUSHES SOUTH AND SFC BASED INSTABILITY TAKES OVER. INCLUDED A SEVERE MENTION EVEN THIS MORNING GIVEN A FEW ELEVATED STORMS HAVE PULSED UP ENOUGH TO PRODUCE HAIL. WILL MAKE FURTHER ADJUSTMENTS AS CLOUDS MOVE INTO THE AREA AND COULD IMPACT DESTABILIZATION LATER TODAY. UPDATE ISSUED AT 653 AM CDT SUN JUL 5 2015 UNFORTUNATELY STILL UNSURE HOW EXACTLY THIS POTENTIAL SEVERE EVENT IS GOING TO UNFOLD. AREA OF WEAK THUNDERSTORMS NOW ACROSS CENTRAL NORTH DAKOTA CONTINUES TO APPROACH THE REGION...AND IS ABOUT TO ENTER A MORE UNSTABLE ATMOSPHERE. THERE IS THE POTENTIAL FOR AT LEAST STRONGER STORMS ACROSS THE NORTHERN FA THIS MORNING. THIS SYSTEM MAY PROVIDE ENOUGH CLOUD COVER THAT CONVECTIVE DEVELOPMENT THIS AFTERNOON WILL BE DELAYED...WHICH WOULD SHIFT THE NORTHERN EDGE OF THE SEVERE THREAT SOUTH (LATEST HRRR DEPICTS DEVELOPMENT ALONG AND SOUTH OF A BEMIDJI TO JAMESTOWN LINE). WILL NEED TO SEE WHAT HAPPENS IN THE NEXT FEW HOURS BEFORE ADJUSTING THE FORECAST...THE CURRENT FORECAST IS IN DECENT SHAPE CONSIDERING MOST INCOMING GUIDANCE. && .SHORT TERM...(TODAY THROUGH MONDAY) ISSUED AT 355 AM CDT SUN JUL 5 2015 INITIAL AREA OF THUNDERSTORMS ASSOCIATED WITH 850MB WARM AIR ADVECTION CONTINUE TO SLOWLY PROPAGATE EASTWARD...AND INTO A LESS FAVORABLE ENVIRONMENT FOR STRONGER/ORGANIZED STORMS. ANTICIPATE A BRIEF BREAK FOR MOST AREAS AND THEN SEVERE THUNDERSTORM POTENTIAL QUICKLY INCREASES BY EARLY AFTERNOON. 00Z MODELS ARE IN AGREEMENT THAT A LOW LEVEL BOUNDARY THAT CURRENTLY (08Z) EXTENDS FROM NEAR DVL TO BDE WILL BE IN A SIMILAR LOCATION AROUND 18Z...WITH 80F TO 90F TEMPERATURES AND DEWPOINT VALUES IN THE UPPER 60S SOUTH OF THIS FEATURE...LEADING TO MODERATE INSTABILITY (MLCAPE 1500-2500 J/KG). THE UPPER TROUGH PROPAGATING EASTWARD THROUGH CANADA TODAY SHOULD BE ENOUGH TO GRADUALLY PUSH THIS FEATURE SOUTHWARD. 00Z GUIDANCE IN AGREEMENT THAT NEAR 30 KNTS DEEP LAYER SHEAR WILL OVERSPREAD THE WARM SECTOR. JUDGING FROM THE PAST OVERNIGHT ACTIVITY...SEVERE STORMS SEEM LIKELY CONSIDERING SIMILAR ENVIRONMENT BUT WILL OCCUR DURING PEAK HEATING. HAIL UP TO 2-2.5 INCHES AND DAMAGING WIND GUSTS WOULD APPEAR TO BE THE MAIN THREATS. INDIVIDUAL STORMS WILL BE MOVING RELATIVELY QUICKLY...BUT THE LOW LEVEL BOUNDARY WILL BE MOVING VERY SLOWLY AND TRAINING STORMS APPEAR POSSIBLE...WHICH IS A CONCERN CONSIDERING THESE STORMS WILL HAVE HIGHER PRECIP RATES (PWATS NEAR 1.75 INCHES). WILL ALSO NEED TO WATCH THE TRACK OF THE SFC LOW TONIGHT AS AN UPPER WAVE ROTATES THROUGH THE REGION...AND HOW MUCH ADDITIONAL RAINFALL FROM THIS SYSTEM MIGHT OCCUR (CURRENT INDICATIONS ARE THAT THE HEAVIER RAINFALL FROM THIS SECONDARY SYSTEM WILL REMAIN SOUTH OF THE REGION). STILL UNCERTAIN HOW THIS EVENT WILL UNFOLD...ESPECIALLY WITH HOW THE CONVECTIVE COMPLEX ENTERING THE WESTERN DAKOTAS WILL UNFOLD AND HOW THIS AFFECTS STORM POTENTIAL THIS AFTERNOON. HRRR INDICATES THIS SYSTEM WILL WEAKEN...BUT CLOUD COVER COULD DELAY STORM DEVELOPMENT. OTHER GUIDANCE INDICATES MCV FROM THIS COMPLEX COULD LEAD TO EARLIER CONVECTIVE DEVELOPMENT. HOPEFULLY WILL HAVE MORE DETAILS WITH THE 7AM UPDATE. MONDAY...COLD POOL ALOFT COULD LEAD TO ISOLD SHOWERS. IT WILL BE COOL AND WINDY. .LONG TERM...(MONDAY NIGHT THROUGH SATURDAY) ISSUED AT 355 AM CDT SUN JUL 5 2015 MONDAY NIGHT-TUESDAY NIGHT...HIGH PRESSURE WILL LEAD TO DRY AND COOLER WEATHER. WEDNESDAY-SATURDAY...NORTHWEST FLOW IS ENTRENCHED OVER THE REGION AT START OF EXTENDED PERIOD AS WEAK SHORTWAVE APPROACHES EARLY ON WEDNESDAY. THIS WILL RESULT IN A RETURN TO SOUTHERLY WINDS AT THE SURFACE...WARMER AND SLIGHTLY MORE HUMID CONDITIONS... AND SCATTERED SHOWERS AND THUNDERSTORMS FOR WEDNESDAY AFTERNOON AND EVENING. THURSDAY SHOULD BE DRY BUT WARMER STILL AS OVERALL FLOW SHIFTS FROM A MORE SOUTHERLY DIRECTION. LONGER RANGE MODEL GUIDANCE INDICATES THAT UPPER LEVEL TROUGH SHOULD REMAIN IN PLACE OFF THE CALIFORNIA COAST FROM THURSDAY INTO SATURDAY WITH A MORE CONVECTIVELY UNSTABLE SOUTHWESTERLY H5 FLOW ARCHING INTO THE CENTRAL AND NORTHERN PLAINS FROM FRIDAY INTO SATURDAY. GFS AND ECMWF ARE A BIT OUT OF PHASE TOWARD END OF PERIOD BUT ALL SOLUTIONS DEPICT A COMMENSURATE INCREASE IN MOISTURE AND RISK FOR STRONG THUNDERSTORMS. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z MONDAY) ISSUED AT 653 AM CDT SUN JUL 5 2015 ATTEMPTED TO TIME THE BEST THUNDERSTORM CHANCES. ALTHOUGH MVFR CIGS ARE POSSIBLE TODAY/TONIGHT...STILL ENOUGH UNCERTAINTY TO KEEP CIGS VFR. THIS IS A RATHER LOW CONFIDENCE FORECAST. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && UPDATE...JR SHORT TERM...TG LONG TERM...WJB/TG AVIATION...TG
Hazardous weather outlook, Jul 5, 4:29 AM CDT, 7 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 429 AM CDT SUN JUL 5 2015 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-061200- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- 429 AM CDT SUN JUL 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT SCATTERED SEVERE THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND EVENING ACROSS MUCH OF EASTERN NORTH DAKOTA...NORTHWEST AND WEST CENTRAL MINNESOTA. DAMAGING HAIL UP TO 2 INCHES ALONG WITH A FEW REPORTS OF WIND DAMAGE WILL BE THE MAIN THREATS. AN ISOLATED TORNADO IS ALSO POSSIBLE. CONDITIONS WILL BE FAVORABLE FOR HEAVY RAINFALL AND ISOLATED AREAS OF FLASH FLOODING. THERE IS A HEIGHTENED SEVERE THREAT ACROSS THE SOUTHERN RED RIVER VALLEY WHERE STORMS MAY BE MORE PERSISTENT AND WIDESPREAD. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED THIS AFTERNOON AND EVENING. TG
In the hours before
Special weather statement, Jul 5, 6:22 AM CDT, 5 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
622 AM CDT SUN JUL 5 2015
MNZ029-051145-
WILKIN MN-
622 AM CDT SUN JUL 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILKIN COUNTY UNTIL
645 AM CDT...
AT 621 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FAIRMOUNT...OR 10 MILES SOUTH OF WAHPETON...MOVING EAST AT 15 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
DORAN AND TENNEY AROUND 635 AM CDT.
CAMPBELL AROUND 645 AM CDT.
LAT...LON 4604 9653 4620 9658 4628 9629 4605 9626
4602 9626 4602 9627
TIME...MOT...LOC 1121Z 264DEG 11KT 4613 9653
TGSpecial weather statement, Jul 5, 6:26 AM CDT, 5 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 626 AM CDT SUN JUL 5 2015 MNZ002-051215- NORMAN MN- 626 AM CDT SUN JUL 5 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NORMAN COUNTY UNTIL 715 AM CDT... AT 626 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTH OF ADA...OR 38 MILES NORTH OF FARGO...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... LOCKHART AND HADLER AROUND 635 AM CDT. ADA AROUND 640 AM CDT. GARY AND FLAMING AROUND 715 AM CDT. LAT...LON 4729 9622 4732 9668 4750 9669 4750 9622 TIME...MOT...LOC 1126Z 267DEG 11KT 4742 9659 TG
Special weather statement, Jul 5, 7:48 AM CDT, 3 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 748 AM CDT SUN JUL 5 2015 MNZ007-008-051315- WEST MARSHALL MN-EAST MARSHALL MN- 748 AM CDT SUN JUL 5 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MARSHALL COUNTY UNTIL 815 AM CDT... AT 748 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER ARGYLE...OR 24 MILES EAST OF GRAFTON...MOVING EAST AT 20 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... ARGYLE AROUND 755 AM CDT. FLORIAN AND OLD MILL STATE PARK AROUND 815 AM CDT. LAT...LON 4824 9696 4849 9699 4854 9591 4819 9587 TIME...MOT...LOC 1248Z 263DEG 15KT 4834 9687 TG
Local storm report, Jul 5, 9:07 AM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
907 AM CDT SUN JUL 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 AM HAIL 2 S STRATHCONA 48.52N 96.17W
07/05/2015 E1.00 INCH MARSHALL MN TRAINED SPOTTER
WINDS GUSTING TO 50 MPH.
&&
GGUSTLocal storm report, Jul 5, 10:24 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1024 AM CDT SUN JUL 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1011 AM TSTM WND GST DEVILS LAKE 48.11N 98.87W
07/05/2015 E65 MPH RAMSEY ND LAW ENFORCEMENT
LARGE TREE LIMBS AND BRANCHES BROKEN DOWN. SOME NICKEL
SIZED HAIL.
&&
GGUSTThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 10:54 PM CDT | Severe Thunderstorm Warning | FGF | Benson, Nelson, Ramsey | 66 min |
| Jul 4, 10:55 PM CDT | Severe Thunderstorm Warning | FGF | Eddy | 65 min |
| Jul 4, 11:52 PM CDT | Severe Thunderstorm Warning | FGF | Nelson | 38 min |
| Jul 5, 12:02 AM CDT | Severe Thunderstorm Warning | FGF | Eddy | 19 min |
| Jul 5, 1:46 AM CDT | Special Weather Statement | FGF | Eddy | 29 min |
| Jul 5, 10:02 AM CDT | Severe Thunderstorm Warning | FGF | Grand Forks, Nelson, Pembina, Ramsey, Walsh | 58 min |
| Jul 5, 10:18 AM CDT | Severe Thunderstorm Warning | FGF | Benson, Eddy, Griggs, Nelson, Ramsey | 57 min |
| Jul 5, 10:58 AM CDT | Severe Thunderstorm Warning | FGF | Cass, Grand Forks, Griggs, Nelson, Steele, Traill and 1 more | 62 min |
| Jul 5, 11:08 AM CDT | Severe Thunderstorm Warning | FGF | Grand Forks, Walsh | 52 min |
| Jul 5, 11:49 AM CDT | Severe Thunderstorm Warning | FGF | Grand Forks | 41 min |
| Jul 4, 9:06 PM CDT | Special Weather Statement | FGF | Lake of the Woods, Roseau | 54 min |
| Jul 5, 2:14 AM CDT | Special Weather Statement | FGF | Beltrami | 61 min |
| Jul 5, 4:40 AM CDT | Special Weather Statement | FGF | Polk | 35 min |
| Jul 5, 4:52 AM CDT | Special Weather Statement | FGF | Norman | 23 min |
| Jul 5, 6:22 AM CDT | Special Weather Statement | FGF | Wilkin | 23 min |
| Jul 5, 6:26 AM CDT | Special Weather Statement | FGF | Norman | 49 min |
| Jul 5, 7:48 AM CDT | Special Weather Statement | FGF | Marshall | 27 min |
| Jul 5, 8:46 AM CDT | Severe Thunderstorm Warning | FGF | Kittson, Marshall, Roseau | 59 min |
| Jul 5, 9:44 AM CDT | Severe Thunderstorm Warning | FGF | Marshall, Roseau | 61 min |
| Jul 5, 4:54 PM CDT | Special Weather Statement | FGF | Beltrami | 66 min |
| Jul 5, 5:58 PM CDT | Special Weather Statement | FGF | Beltrami | 62 min |
| Jul 5, 6:18 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami | 42 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2015Severe Thunderstorm Warnings in Minnesota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.